# SDR HNAA2013070300388

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 44,979 hours, 52,113 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL VALVE OPEN ADVISORY LIGHT IS INOPERATIVE.  SLAVED IN FUEL VALVE, NO FIX.  R & R ADVISORY LIGHTS DIM AND TEST BOX.  OPS CHECKED GOOD.
